# SDR SWIA2020021848511

- Difficulty date: December 2, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EXTERNAL FORWARD FUSELAGE - FS661.00+62.00 (ENCLOSED BY WING-TO-FUSELAGE FAIRINGS) FRAME END CAP HAS MULTABLE AREA'S OF CORROSION.  FLAGGED   (C-CHECK) RO 2/14/2020   REPLACED THE SPLICE PLATE JOINT (END CAP) WITH A SERVICABLE SPLICE PLATE JOINT REFERENCING BOMBARDIER DRAWING AND CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FORM M-337.
